Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 6 February 2014

GENERAL CONTRACTIVE MAPPING CONDITION OF FUZZY METRIC SPACES IN FIXED POINT THEOREM

Ramasamy Mohan Raj1 & Veerachamy Malliga Devi2

Journal of Mathematics and Statistics, Volume 10, Issue 1, pp. 65–72 · doi.org/10.3844/jmssp.2014.65.72

6,847 accesses4,827 downloads1 citations (Crossref)Metrics
Cite Check for updates

Abstract

In several ways, related fixed point theorems on two or three metric spaces have been demonstrated. By applying contractive condition of integral type for class of weakly compatible maps in uncompleted intuitionistic fuzzy metric spaces without considering any continuous mappings, in this paper, we verify some frequent fixed point theorems for different mappings.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2014 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Raj, R. M. & Devi, V. M. (2014). GENERAL CONTRACTIVE MAPPING CONDITION OF FUZZY METRIC SPACES IN FIXED POINT THEOREM. Journal of Mathematics and Statistics, 10(1), 65–72. https://doi.org/10.3844/jmssp.2014.65.72

Licence
© Science Publications
Issue
Volume 10, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
GENERAL CONTRACTIVE MAPPING CONDITION OF FUZZY METRIC SPACES IN FIXED POINT THEOREMJournal of Mathematics and Statistics · Volume 10, Issue 1 · pp. 65–72 · © Science PublicationsDownload